Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

He-man

Member
  • Total Reviews

    0
  • Content Count

    37
  • Joined

  • Last visited

Community Reputation

0 Neutral

About He-man

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    northern ireland
  1. so many people have this and just dont know. I get it when doing a lot of cardiovascular work, its the sweating that causing it to come out of me, mainly on the top of my arms and top of legs. since starting accutane i havent been to the gym as i dont wont to cuase any serious damage, and since i have stopped going it has disappeared
  2. He-man was such a tool, everyone knows it's all about She-ra the Princess of Power!

    1. He-man

      FML

      lol, it will clear. I remember years ago i fell and had a really bad graze on my cheek, it was huge and very very red, took about 4 months to clear completey, no joke.
    2. thats the same as me, on my third month now and broke out on chest, about 8 cysts. this week they seem to have all died down, waiting for the redness and surrounding dryness to go then it should be fine. been getting a few small spots on the neck too, but face is clear. I'm on 70mg too.
    3. He-man

      blurred vision

      mine go blurry sometimes, my eyes seen to water at the time it happens and goes away quickly
    4. He-man

      Protein Shakes

      not sure, have not been to gym in nearly 2 weeks due to minor joint/muscle discomfort, wasnt sure if its a side effect of tane or if i was over doing it, so decided to take a rest for a few weeks. goona start back this week sometime. Try asking your GP or derm.
    5. the swelling isnt that bad, not really noticeable apart from the slight redness of the outside of the nose. it appears to stem from the top inside corner of the left nostril, where the hairs came out with the scab i removed the other day, its really the only tender part of the nose to touch. Since it is in that area i think i maybe its an infected hair follicle, unless its a small cyst but i doubt that. As im in the UK is really hard to get in contact with your derm on the NHS, Im not even su
    6. It is really annoying. Its now making my nose look redder on the outside and occured over the past few days. I think its due to the inside of the nose being dry and scabby, I kept picking of the scabs and with them a load of nose hairs came out, so im thinking maybe its a infection in the hair follicles. Has anyone else had a swollen nose? what was the cause, and what did you take to make it go away, did it go away quickly? cheers
    7. i have this i think, its like your nose is sore to touch at a certain point but you cant see a spot or feel it, its like its deep in the skin or summit. what did your doctor say?
    8. He-man

      Skin drying out every hour

      if its for your face try aveeno moisturiser, there is also an aveeno lotion for the body, each cost between £8 and £11 i think. You could try diprobase for the body, can even be used on the face and can be used as many time as you want throughout the day, its very popular in the UK. There is a heavier cream called Hydrous Ointment BP (500g tub), its a very good long lasting emollient that can be used 3 times a day. All these can be prescibed by your GP, including the aveeno, I have them all a
    9. He-man

      When will this tiredness go away?

      Im three weeks into my course and dont suffer from tiredness and cant remember if i experienced tiredness in the first week. i am on 70mg and have had a little muscle soreness which has now gone after being away from the gym for 4/5 days. I delevoped ezcema on tuesday, looks like a rash in the fold of the left arm, going to start putting betnovate on it so it should be gone in a week. maybe i dont suffer from tiredness because im a regular gym goer and have always got by on llittle sleep, usu
    10. I have been on roaccutane for the last three years, also had a 5 month course 7 years ago. I go to the gym alot but since starting roaccutane i have dropped down to going every other day and if i feel any tenderness i wont go again till i feel better. I have not been in 4 days and all muscle paint has gone, have never had any joint pain on this drug. if you feel any soreness or tenderness in your muscles you should stop and take a break from the gym, like 4 days to a week. You could maybe ch
    11. if its a red patch in the fold of the arm its most likely ezcema brought on by the deug
    12. woke up today and both arms are itching like crazy, its the fold in the arm, its the fold in the ar when you flex your bicep, right in there. one arm is red in that area, kinda goosebump like. is it ok to use antihistamines? do they work?
    13. my left leg and the fold in the left arm has been itching like crazy over the last few days. the fold in the left arm is now red, looks a bit inflamed, and the itching in unbearable. is this a side effect of accutane and has any one experienced this before. it there any thing i can use to stop the itching and help it go away
    ×